RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 1, Pages 51–97 (Mi fpm1781)  

This article is cited in 1 scientific paper (total in 1 paper)

Sharp bounds for asymptotic characteristics of growth of entire functions with zeros on given sets

G. G. Braicheva, V. B. Sherstyukovb

a Moscow State Pedagogical University
b National Engineering Physics Institute "MEPhI", Moscow

Abstract: The paper provides an overview of the latest research on the two-sided estimates of classical characteristics of growth of entire functions such as the type and the lower type in terms of the ordinary or average densities of the distribution of zeros. We give also the accurate estimates of the type of an entire function, taking into account additionally the step and the lacunarity index of the sequence of zeros. The results under consideration are based on the solution of extremal problems in classes of entire functions with restrictions on the behavior of the zero set. Particular attention is paid to the following important cases of the location of zeros: on a ray, on a straight line, on a number of rays, in the angle, or arbitrarily in the complex plane.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00236_a


Full text: PDF file (402 kB)
References: PDF file   HTML file
UDC: 517.547.22

Citation: G. G. Braichev, V. B. Sherstyukov, “Sharp bounds for asymptotic characteristics of growth of entire functions with zeros on given sets”, Fundam. Prikl. Mat., 22:1 (2018), 51–97

Citation in format AMSBIB
\Bibitem{BraShe18}
\by G.~G.~Braichev, V.~B.~Sherstyukov
\paper Sharp bounds for asymptotic characteristics of growth of entire functions with zeros on given sets
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 1
\pages 51--97
\mathnet{http://mi.mathnet.ru/fpm1781}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1781
  • http://mi.mathnet.ru/eng/fpm/v22/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Braichev, “On the Lower Indicator of an Entire Function with Roots of Zero Lower Density Lying on a Ray”, Math. Notes, 107:6 (2020), 877–889  mathnet  crossref  crossref  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:230
    Full text:110
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020